CSpace

Browse/Search Results:  1-10 of 529 Help

Selected(0)Clear Items/Page:    Sort:
Algorithms for computing greatest common divisors of parametric multivariate polynomials 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 3-20
Authors:  Kapur, Deepak;  Lu, Dong;  Monagan, Michael;  Sun, Yao;  Wang, Dingkang
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Parametric multivariate polynomials  Gcd system  Minimal comprehensive Grobner system  Ideal intersection  Ideal quotient  
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
(CO)HOMOLOGY SELF-CLOSENESS NUMBERS OF SIMPLY-CONNECTED SPACES 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2021, 卷号: 23, 期号: 1, 页码: 1-16
Authors:  Li, Pengcheng
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
self-homotopy equivalence  self-closeness number  cofibration  
Seshadri constants of the anticanonical divisors of Fano manifolds with large index 期刊论文
JOURNAL OF PURE AND APPLIED ALGEBRA, 2020, 卷号: 224, 期号: 12, 页码: 17
Authors:  Liu, Jie
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
Seshadri constants  Anticanonical divisors  Fano manifolds  Rational curves  Fibration  
A rank-based approach to estimating monotone individualized two treatment regimes 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2020, 卷号: 151, 页码: 12
Authors:  Zhang, Haixiang;  Huang, Jian;  Sun, Liuquan
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Generalized regression  Individualized treatment rule  Outlier  Personalized medicine  Rank correlation  
Faster interpolation algorithms for sparse multivariate polynomials given by straight-line programs 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2020, 卷号: 101, 页码: 367-386
Authors:  Huang, Qiao-Long;  Gao, Xiao-Shan
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Black box  Interpolation  Kronecker substitution  
Liouville type theorems for elliptic equations with Dirichlet conditions in exterior domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 9, 页码: 7231-7252
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
The method of scaling spheres  Hardy-H?non type equations  Liouville theorems  Nonnegative solutions  Exterior domains  
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
An energy stable linear diffusive Crank-Nicolson scheme for the Cahn-Hilliard gradient flow 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 26
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
Cahn-Hilliard gradient flow  Unconditionally stable  Stabilized semi-implicit scheme  Diffusive Crank-Nicolson scheme  Error analysis  Adaptive time stepping  
On the hydrostatic approximation of the Navier-Stokes equations in a thin strip 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 372, 页码: 42
Authors:  Paicu, Marius;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
Incompressible Navier-Stokes equations  Hydrostatic approximation  Radius of analyticity